# SDR DALA1127409858

- Difficulty date: April 19, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 840 HAS SHARP DENT AND PULLED SCREW THRU TOP SKIN.  INSTALLED REPAIR WASHERS PANEL DAMAGED SCREW HOLE IAW SRM  51-30-1 PAGE 5. OTHER DAMAGE ON FLOOR PANEL, OUT OF LIMITS  IAW SRM 53-04 FIG38.  CUT OUT DAMAGE IAW SRM 53-05 PG 10 FIG 1,  FABRICATED FILLER AND DOUBLER IAW SRM 53-05 PG10 FIG 1, TREATED AND PRIMED FILLER AND DOUBLER IAW SRM 51-10-3, PAGE 31-32, SHT 40, INSTALLED FILLER AND DOUBLER IAW SRM 53-05.
